MAUDE Adverse Event Report: INOGEN, INC. INOGEN G4 OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN G4 OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr report is being submitted to address issues related specifically to the device's columns for not delivering oxygen as expected.As the columns are consider a disposable accessoryy and are not required to be return for further analysis.The report focuses on the column peformance concerns rather than any malfucntion of the primary device itself.
 
Event or Problem Description
On (b)(6) 2025 the patient called inogen to report that he was having low oxygen error.The patient confirmed the issues with his oxygen g4 unit while traveling, resulting in hospitalization for 3 days after being out of oxygen for 2 days during a cruise.Per the patient he is back home recovering, he received new columns for the device which it is now functioning well with no issues.

Brand Name
INOGEN G4 OXYGEN CONCENTRATOR
Common Device Name
INOGEN G4 OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key23596779
Report Number3004672275-2025-00158
Device Sequence Number9381315
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown